RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 2, Pages 161–164 (Mi mz7735)  

Deviation of the centroid of a convex figure from the center of the circumscribed disk

Yu. G. Dutkevich

Leningrad State University

Abstract: The estimate $\frac{OG}R\le\mathrm{const}\approx4278$ for the distanceOG between the centroid $G$ of a plane closed convex figure and the center $OG$ of its circumscribed disk of radius $R$ is obtained. It is shown that this estimate is exact.

Full text: PDF file (281 kB)

English version:
Mathematical Notes, 1976, 19:2, 97–99

Bibliographic databases:

UDC: 517
Received: 03.10.1974

Citation: Yu. G. Dutkevich, “Deviation of the centroid of a convex figure from the center of the circumscribed disk”, Mat. Zametki, 19:2 (1976), 161–164; Math. Notes, 19:2 (1976), 97–99

Citation in format AMSBIB
\Bibitem{Dut76}
\by Yu.~G.~Dutkevich
\paper Deviation of the centroid of a~convex figure from the center of the circumscribed disk
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 2
\pages 161--164
\mathnet{http://mi.mathnet.ru/mz7735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=405238}
\zmath{https://zbmath.org/?q=an:0325.52003}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 2
\pages 97--99
\crossref{https://doi.org/10.1007/BF01098739}


Linking options:
  • http://mi.mathnet.ru/eng/mz7735
  • http://mi.mathnet.ru/eng/mz/v19/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020